RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 4, Pages 427–430 (Mi mz6698)  

The existence of topologically inseparable transformations of a nonergodic $n$-dimensional domain

E. A. Sidorov

N. I. Lobachevski State University of Gorkii

Abstract: The existence of topologically inseparable Lebesgue measure-preserving transformations of any nonergodic $n$-dimensional closed bounded connected domain is proved.

Full text: PDF file (363 kB)

English version:
Mathematical Notes, 1968, 3:4, 272–274

Bibliographic databases:

UDC: 513.88
Received: 29.06.1967

Citation: E. A. Sidorov, “The existence of topologically inseparable transformations of a nonergodic $n$-dimensional domain”, Mat. Zametki, 3:4 (1968), 427–430; Math. Notes, 3:4 (1968), 272–274

Citation in format AMSBIB
\Bibitem{Sid68}
\by E.~A.~Sidorov
\paper The existence of topologically inseparable transformations of a~nonergodic $n$-dimensional domain
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 4
\pages 427--430
\mathnet{http://mi.mathnet.ru/mz6698}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=224776}
\zmath{https://zbmath.org/?q=an:0169.25502|0157.53802}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 4
\pages 272--274
\crossref{https://doi.org/10.1007/BF01159944}


Linking options:
  • http://mi.mathnet.ru/eng/mz6698
  • http://mi.mathnet.ru/eng/mz/v3/i4/p427

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:118
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020